# SDR DALA2015032302315

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 49,405 hours, 18,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR WILL NOT ARM.  FOUND DOOR TRIGGER PIN MECHANISM OUT OF ADJUSTMENT. ADJUSTED 4R DOOR TRIGGER PIN MECHANISM IAW AMM 52-11.
